# SDR SWAA2019061933922

- Difficulty date: June 11, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 47,843 hours, 28,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD CORRODED BETWEEN BS. 767 TO BS. 787, RBL 20.   R&R SHIELD PER SRM.
